# SDR DALA2021081804809

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,819 hours, 24,370 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5645 PASSING 14000 LT FORWARD ENTRY DOOR EICAS MESSAGE. CORRECTIVE ACTION: FOUND DOOR SENSOR OUT OF ADJUSTMENT ADJUSTED SAME PER B757 AMM 52-71 CHECKS GOOD. (7324647)
